Alert archive / Wisconsin / Tornado Warnings in 2010
Tornado Warning 22, NWS Milwaukee, WI
NWS Milwaukee, WI issued this tornado warning at Jul 7, 2010, 6:56 PM CDT for Columbia County, Dodge County, Fond du Lac County, Wisconsin. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 7, 2010, 6:56 PM CDT (23:56 UTC)
- Expired
- Jul 7, 2010, 7:30 PM CDT
- In force
- 34 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
Counties Columbia County, WI, Dodge County, WI, Fond du Lac County, WI
The radar
The Milwaukee radar (KMKX), 77 km from the middle of the area, began a volume at 23:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 11.9 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1271 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 756 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 11 m²/s²
- 0-3 km storm-relative helicity
- 18 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
488
WFUS53 KMKX 072356
TORMKX
WIC021-027-039-080030-
/O.NEW.KMKX.TO.W.0022.100707T2356Z-100708T0030Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
656 PM CDT WED JUL 7 2010
THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A
* TORNADO WARNING FOR...
EAST CENTRAL COLUMBIA COUNTY IN SOUTH CENTRAL WISCONSIN...
NORTHWESTERN DODGE COUNTY IN SOUTHEAST WISCONSIN...
SOUTHWESTERN FOND DU LAC COUNTY IN EAST CENTRAL WISCONSIN...
* UNTIL 730 PM CDT
* AT 650 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED NEAR RANDOLPH...OR 11 MILES NORTHWEST OF BEAVER
DAM...AND MOVING EAST AT 15 MPH.
* LOCATIONS IMPACTED INCLUDE...
ASTICO...FOX LAKE AND ALTO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. THE SAFEST PLACE TO BE DURING A TORNADO IS IN A
BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE.
AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO
THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING
DEBRIS.
&&
LAT...LON 4370 8879 4349 8876 4349 8905 4359 8907
4364 8895 4363 8889 4366 8888
TIME...MOT...LOC 2356Z 258DEG 15KT 4355 8899
$$
FRANKS3 follow-up statements
877
WWUS53 KMKX 080009
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
709 PM CDT WED JUL 7 2010
WIC021-027-039-080030-
/O.CON.KMKX.TO.W.0022.000000T0000Z-100708T0030Z/
FOND DU LAC WI-COLUMBIA WI-DODGE WI-
709 PM CDT WED JUL 7 2010
...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHWESTERN DODGE...EAST
CENTRAL COLUMBIA AND SOUTHWESTERN FOND DU LAC COUNTIES UNTIL 730 PM
CDT...
AT 705 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
CONFIRMED TORNADO. THIS TORNADO WAS LOCATED NORTHEAST OF
RANDOLPH...OR 9 MILES NORTHWEST OF BEAVER DAM...MOVING NORTHEAST AT
20 MPH.
AT 640 PM...A TRAINED SPOTTER REPORTED A MULTI VORTEX TORNADO AND
DAMAGE IN NORTHEAST COLUMIBA COUNTY. HE ESTIMATED THE TORNADO WAS
ABOUT 200 YARDS WIDE AT THAT TIME.
THIS TORNADO WILL AFFECT MAINLY RURAL AREAS OF EAST CENTRAL
COLUMBIA...NORTHWESTERN DODGE AND SOUTHWESTERN FOND DU LAC
COUNTIES...INCLUDING THE FOLLOWING LOCATIONS ALTO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4370 8879 4349 8876 4349 8905 4359 8907
4364 8895 4363 8889 4366 8888
TIME...MOT...LOC 0008Z 245DEG 18KT 4358 8891
$$
KAPELA139
WWUS53 KMKX 080018
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
718 PM CDT WED JUL 7 2010
WIC021-080027-
/O.CAN.KMKX.TO.W.0022.000000T0000Z-100708T0030Z/
COLUMBIA WI-
718 PM CDT WED JUL 7 2010
...THE TORNADO WARNING FOR EAST CENTRAL COLUMBIA COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF COLUMBIA
COUNTY.
LAT...LON 4352 8877 4349 8876 4349 8900 4362 8900
4364 8896 4363 8889 4366 8888 4370 8879
TIME...MOT...LOC 0017Z 243DEG 17KT 4359 8886
$$
WIC027-039-080030-
/O.CON.KMKX.TO.W.0022.000000T0000Z-100708T0030Z/
FOND DU LAC WI-DODGE WI-
718 PM CDT WED JUL 7 2010
...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHWESTERN DODGE AND
SOUTHWESTERN FOND DU LAC COUNTIES UNTIL 730 PM CDT...
AT 714 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
CONFIRMED TORNADO. THIS TORNADO WAS LOCATED 7 MILES NORTHEAST OF
RANDOLPH...OR 7 MILES SOUTHWEST OF WAUPUN...MOVING NORTHEAST AT 20
MPH.
LOCATIONS IMPACTED INCLUDE...
ALTO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4352 8877 4349 8876 4349 8900 4362 8900
4364 8896 4363 8889 4366 8888 4370 8879
TIME...MOT...LOC 0017Z 243DEG 17KT 4359 8886
$$360
WWUS53 KMKX 080027
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
727 PM CDT WED JUL 7 2010
WIC027-039-080037-
/O.EXP.KMKX.TO.W.0022.000000T0000Z-100708T0030Z/
FOND DU LAC WI-DODGE WI-
727 PM CDT WED JUL 7 2010
...THE TORNADO WARNING FOR NORTHWESTERN DODGE AND SOUTHWESTERN FOND
DU LAC COUNTIES WILL EXPIRE AT 730 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND THERE ARE NO
LONGER ANY REPORTS OF TORNADOES.
LAT...LON 4352 8877 4349 8876 4349 8900 4362 8900
4364 8896 4363 8889 4366 8888 4370 8879
TIME...MOT...LOC 0027Z 243DEG 17KT 4361 8880
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this tornado warning went out at Jul 7, 2:26 PM CDT, 4 hours 30 minutes earlier.
Area forecast discussion, Jul 7, 2:26 PM CDT, 4 hours 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 226 PM CDT WED JUL 7 2010 .SHORT TERM... TONIGHT AND THURSDAY - FORECAST CONFIDENCE...MEDIUM WEAK FRONTAL BOUNDARY NOW SITUATED FROM NORTHWEST IOWA INTO NORTHERN WISCONSIN...WITH A WEAK SURFACE LOW CIRCULATION OVER NORTHWEST IOWA. THIS WEAK LOW WILL PROGRESS TO THE NORTHEAST TONIGHT AND THE FRONTAL BOUNDARY WILL PICK UP SPEED AND MOVE THROUGH SOUTHERN WISCONSIN LATE TONIGHT AND THEN OUT OF THE CWA BY LATE THURSDAY MORNING. UPPER LEVEL SUPPORT IS VERY WEAK AS TROUGH CONTINUES TO MOVE NORTHEAST INTO SOUTHERN CANADA. ATMOSPHERE REMAINS MOIST AND UNSTABLE WITH MUCAPE VALUES BETWEEN 500-1500 J/KG. THE LACK OF ANY MEANINGFUL FLOW ALOFT POINTS TOWARD THE WEAK FRONTAL BOUNDARY AS THE MAIN FOCUS FOR ANY SHOWERS AND THUNDERSTORMS TONIGHT. NOT CONFIDENT IN MODEL QPF...BUT OVERALL THINKING IS SHOWERS AND THUNDERSTORMS WILL SPREAD ACROSS WESTERN PORTIONS OF CWA MAINLY LATER THIS EVENING AS FRONTAL BOUNDARY MOVES INTO WESTERN WISCONSIN. AS FRONT MOVES THROUGH SOUTHERN WISCONSIN DURING OVERNIGHT HOURS...SHOWERS AND THUNDERSTORMS ARE EXPECTED MAINLY ALONG AND SOUTH OF THE FRONT. PW VALUES OF AROUND 2 INCHES AND MOIST SOUNDINGS WILL LEAD TO EFFICIENT RAIN PRODUCERS. FRONT PUSHES SOUTHEAST OF CWA BY MID MORNING WITH A FEW LINGERING SHOWERS AND POSSIBLY A THUNDERSTORM LATE MORNING INTO THE EARLY AFTERNOON. THURSDAY NIGHT THROUGH SUNDAY - FORECAST CONFIDENCE MEDIUM HIGH PRESSURE SETTLES IN LATER THURSDAY INTO THE EARLY PART OF THE WEEKEND. DRIER AIR AND SEASONABLE TEMPERATURES ARE ON TAP FOR THE PERIOD. HIGH PRESSURE MOVES SOUTHEAST BY SATURDAY WITH LOW LEVEL FLOW SWITCHING TO THE SOUTHWEST ONCE AGAIN. LOW PRESSURE DEVELOPS ACROSS THE PLAINS LATE SATURDAY INTO SUNDAY...WHILE WEAK COLD FRONTAL BOUNDARY MOVES INTO NORTHERN WISCONSIN. .LONG TERM... SUNDAY NIGHT THROUGH WEDNESDAY - FORECAST CONFIDENCE MEDIUM UPPER LEVEL TROUGH MOVES INTO THE NORTHERN PLAINS AND UPPER MISSISSIPPI VALLEY...WITH A SURFACE LOW DEVELOPING IN THE PLAINS...AND FRONTAL BOUNDARY PROGRESSING THROUGH WISCONSIN SUNDAY AFTERNOON THROUGH MONDAY EVENING. BOTH GFS AND ECMWF ARE IN FAIRLY GOOD AGREEMENT WITH TIMING OF THE FRONTAL PASSAGE ACROSS CWA ON MONDAY WITH GFS SLIGHTLY SLOWER. KEEPING CHANCE POPS DURING THIS TIME PERIOD. HIGH PRESSURE AND DRIER WEATHER MOVES IN FOR TUESDAY INTO WEDNESDAY OF NEXT WEEK. && .AVIATION...EXPECT SCATTERED SHOWERS AND THUNDERSTORMS AT TIMES THROUGH THE EVENING ACROSS TAF SITES...AHEAD OF ADVANCING COLD FRONT. SOME MVFR FOG MAY FORM BEFORE 09Z...WITH LIGHT WINDS AND MOIST AIRMASS IN PLACE. MVFR TO IFR CEILINGS AND VISIBILITIES ARE POSSIBLE WITH ANY STORMS. BEST CHANCE FOR THUNDERSTORMS COMES LATER TONIGHT INTO THURSDAY MORNING...MAINLY BETWEEN 09Z AND 17Z THURSDAY...AS THE COLD FRONT SHIFTS SOUTHEAST THROUGH THE AREA. EXPECT MVFR TO IFR CEILINGS AND VISIBILITIES...AND GUSTY WINDS...WITH ANY OF THE STORMS. LIGHT AND VARIABLE PREVAILING WINDS ARE EXPECTED UNTIL THE FRONTAL PASSAGE BY THURSDAY AFTERNOON...WHERE THEY SHOULD SHIFT NORTHWEST. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...NONE. && SHORT/LONG TERM...16/KUHLMAN AVIATION...08/WOOD
Hazardous weather outlook, Jul 7, 4:28 PM CDT, 2 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 428 PM CDT WED JUL 7 2010 WIZ046-047-051-052-056>060-062>072-081015- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 428 PM CDT WED JUL 7 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT THUNDERSTORMS ARE EXPECTED AT TIMES THROUGH THE EVENING...AHEAD OF AN ADVANCING COLD FRONT. THUNDERSTORMS WILL BECOME MORE NUMEROUS LATER TONIGHT...AS A COLD FRONT APPROACHES THE AREA. SOME STORMS MAY CONTAIN GUSTY WINDS...AND WILL PRODUCE HEAVY RAINFALL. LOCALIZED FLASH FLOODING IS POSSIBLE LATER TONIGHT AS WELL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS WILL BE MOVING EAST THROUGH SOUTHERN WISCONSIN THURSDAY MORNING. HEAVY RAINFALL IS EXPECTED AT TIMES...AND LOCALIZED FLASH FLOODING IS POSSIBLE. SOME STORMS MAY LINGER INTO THE AFTERNOON HOURS. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS SUNDAY MAINLY NORTHWEST OF MADISON ON SUNDAY...WITH A CHANCE OF THUNDERSTORMS SUNDAY NIGHT THROUGH MONDAY NIGHT...AS A COLD FRONT SHIFTS THROUGH THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. LMZ643>646-081015- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 428 PM CDT WED JUL 7 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT THUNDERSTORMS ARE EXPECTED AT TIMES THROUGH THE EVENING...AHEAD OF AN ADVANCING COLD FRONT. THUNDERSTORMS WILL BECOME MORE NUMEROUS LATER TONIGHT...AS A COLD FRONT APPROACHES THE AREA. SOME STORMS MAY CONTAIN GUSTY WINDS...AND WILL PRODUCE HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS WILL BE MOVING EAST THROUGH THE NEARSHORE WATERS THURSDAY MORNING. HEAVY RAINFALL IS EXPECTED AT TIMES. SOME STORMS MAY LINGER INTO THE AFTERNOON HOURS. THERE IS A CHANCE OF THUNDERSTORMS SUNDAY NIGHT THROUGH MONDAY NIGHT...AS A COLD FRONT SHIFTS THROUGH THE REGION. WOOD WWW.WEATHER.GOV/MKX
In the hours before
Special weather statement, Jul 7, 4:12 PM CDT, 2 hours 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 412 PM CDT WED JUL 7 2010 WIZ071-072-072130- KENOSHA-RACINE- 412 PM CDT WED JUL 7 2010 ...STRONG THUNDERSTORM MOVING INTO KENOSHA... AT 409 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 4 MILES NORTHEAST OF PLEASANT PRAIRIE...MOVING EAST AT 15 MPH. WINDS GREATER THAN 40 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING... BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM. * THE THUNDERSTORM WILL BE NEAR... DOWNTOWN KENOSHA BY 425 PM CDT... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. FRANKS
Local storm report, Jul 7, 4:24 PM CDT, 2 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
424 PM CDT WED JUL 07 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0241 PM HEAVY RAIN 1 N WATERTOWN 43.21N 88.72W
07/07/2010 M2.60 INCH DODGE WI TRAINED SPOTTER
RAINFALL OVER A 1 HR PERIOD
&&
KUHLMANLocal storm report, Jul 7, 5:30 PM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
530 PM CDT WED JUL 07 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0529 PM HEAVY RAIN 6 W KENOSHA 42.58N 87.93W
07/07/2010 M3.52 INCH KENOSHA WI ASOS
RAINFALL IN THE PAST 90 MINS
&&
KUHLMANLocal storm report, Jul 7, 5:53 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
553 PM CDT WED JUL 07 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0547 PM HEAVY RAIN 2 WSW RACINE 42.72N 87.82W
07/07/2010 M1.63 INCH RACINE WI TRAINED SPOTTER
RAINFALL FROM 330 TO 545 PM
&&
KUHLMANSpecial weather statement, Jul 7, 6:23 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 623 PM CDT WED JUL 7 2010 WIZ047-057-058-080015- COLUMBIA-DODGE-GREEN LAKE- 623 PM CDT WED JUL 7 2010 ...STRONG THUNDERSTORM MOVING INTO FRIESLAND... AT 623 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER CENTRAL COLUMBIA COUNTY...MOVING NORTHEAST AT 20 MPH. FUNNEL CLOUDS...WINDS UP TO 50 MPH...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM. * THE THUNDERSTORM WILL BE NEAR... CAMBRIA BY 630 PM CDT... RANDOLPH BY 645 PM CDT... GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. FRANKS
Local storm report, Jul 7, 6:54 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
654 PM CDT WED JUL 07 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM TORNADO 1 SE CAMBRIA 43.53N 89.10W
07/07/2010 COLUMBIA WI FIRE DEPT/RESCUE
DEBRIS REPORTED BY CAMBRIA FIRE DEPARTMENT NEAR
INTERSECTION OF CEMETERY ROAD AND HIGHWAY 146.
&&
WOODThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 12:44 PM CDT | Areal Flood Advisory | MKX | Columbia, Dane, Dodge, Jefferson | 70 min |
| Jul 7, 1:52 PM CDT | Areal Flood Advisory | MKX | Columbia, Dane, Dodge, Fond du Lac, Green Lake, Jefferson and 4 more | 76 min |
| Jul 7, 2:27 PM CDT | Severe Thunderstorm Warning | MKX | Washington, Waukesha | 26 min |
| Jul 7, 3:07 PM CDT | Areal Flood Advisory | MKX | Milwaukee, Ozaukee, Racine, Sheboygan | 3 hr |
| Jul 7, 4:22 PM CDT | Areal Flood Advisory | MKX | Kenosha | 3 hr |
| Jul 7, 6:27 PM CDT | Tornado Warning | MKX | Columbia, Dodge, Green Lake | 33 min |
Nearby
Tornado Warnings in Wisconsin, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.